×

zbMATH — the first resource for mathematics

Degenerate elliptic-parabolic equations of second order. (English) Zbl 0153.14503

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Baouendi, C. R. Acad. Sci. Paris 262 pp 337– (1966)
[2] Sur une classe d’opérateurs elliptiques dégenerés, Thesis, University of Paris, Fac. Sci. Orsay, 1967.
[3] , and , Partial Differential Equations, Lectures in Applied Mathematics, Vol. 3, Interscience Publishers, New York, 1964.
[4] Fichera, Atti Acc. Naz. Lincei Mem. Ser. 8 5 pp 1– (1956)
[5] On a unified theory of boundary value problems for elliptic-parabolic equations of second order. Boundary Value Problems in Differential Equations, Univ. of Wisconsin Press, Madison, 1960, pp. 97–120.
[6] A problem of random accelerations, U.S. Army Mathematics Centre, Univ. of Wisconsin, M.R.C. Tech. Rep. No. 403, June, 1963.
[7] Freidlin, Doklady Akad. Nauk SSSR 158 pp 281– (1964)
[8] Soviet Math. 5 pp 1231– (1964)
[9] Freidlin, Doklady Akad. Nauk SSSR 170 pp 282– (1966)
[10] Soviet Math. 7 pp 1204– (1966)
[11] Partial Differential Equations of Parabolic Type, Prentice Hall, Englewood Cliffs, N.J., 1964.
[12] Friedrichs, Comm. Pure Appl. Math. 6 pp 299– (1953)
[13] A characterization of hypoelliptic second order equations, to appear.
[14] Probability theory as a mathematical discipline and as a tool in engineering and science, Proc. First Symposium on Engr., John Wiley and Sons, New York, 1963, pp. 31–67.
[15] Kohn, Comm. Pure Appl. Math. 18 pp 269– (1965)
[16] Kohn, Comm. Pure Appl. Math. 18 pp 443– (1965)
[17] Kondrat’ev, Doklady Akad. Nauk SSSR 163 pp 285– (1965)
[18] Soviet Math. 6 pp 906– (1965)
[19] and , Méthode de quasireversibilité, Dunod, Paris, to appear.
[20] Levi, Annali di Mat. 14 pp 187– (1907) · JFM 39.0428.02
[21] Morse Theory, Annals of Math. Studies, No. 51, Princeton Univ. Press, Princeton, 1963.
[22] Morrey, Comm. Pure Appl. Math. 10 pp 271– (1957)
[23] Moser, Ann. Scuola Norm. Sup. Pisa, Ser. 3 20 pp 265– (1966)
[24] Nirenberg, Comm. Pure Appl. Math. 8 pp 648– (1955)
[25] Nirenberg, Comm. Pure Appl. Math. 16 pp 331– (1963)
[26] Oleinik, Doklady Akad. Nauk SSSR 157 pp 1297– (1964)
[27] Soviet Math. 5 pp 1129– (1964)
[28] A Boundary Value Problem for Linear Elliptic Parabolic Equations, Inst. Fluid Dynamics and Appl. Math., Univ. of Maryland, Lecture series no 46, 1965.
[29] Oleinik, Doklady Akad. Nauk SSSR 163 pp 577– (1965)
[30] Soviet Math. 6 pp 972– (1965)
[31] Oleinik, Mat. Sbornik 69 pp 111– (1966)
[32] Oleinik, Rend. Classe Sci. Fis. Mat. Nat. Accad. Naz. Lincei, Ser. 8 40 pp 775– (1966)
[33] and , to appear.
[34] Szegö, Amer. Math. Soc. Colloq. Publ. 23 (1959)
[35] Gross, Rend. Accad. Naz. Lincei, Ser. 8 32 pp 477– (1962)
[36] Lax, Comm. Pure Appl. Math. 19 pp 473– (1966)
[37] de Figueiredo, Comm. Pure Appl. Math. 16 pp 63– (1963)
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.